MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM
Model Number SCCS1001
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that on (b)(6), a registered nurse provided feedback to the sensica reimplementation survey that alleged deficiencies related to the device performance and safety.The registered nurse responded that the sensica urine output system did not measure core bladder temperature within the specifications of the instructions for use (+ or -0.2 degrees c or + or -0.4 degrees f) when compared to swan measurements.The registered nurse documented that the sensica core body temperature was 0.5 degrees f higher than the swan measured temperature.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The device was not returned.The root cause of the reported issue could not be determined.A potential root cause is simultaneous software failures.However this cannot be confirmed.It was unknown if the device met specifications and whether the device was influenced by the reported failure.The device was in use on a patient.A dhr review is not required as the serial number is unknown.The instructions for use were found adequate and state the following: "indications for use: indications: the bd sensica¿ urine output system is an automated system for continuous monitoring of urine output (uo) and core bladder temperature when connected to a temperature-sensing foley catheter.Target population: the bd sensica¿ urine output system is intended for bedside monitoring of urine output for any patient with an indwelling, urological catheter, drainage tubing and collection bag, typically in critical care settings or where close monitoring of urine output is desired.The bd sensica¿ urine output system is also intended for monitoring core bladder temperature when used with the bd sensica¿ temperature monitor module and a bd 400 series temperature-sensing foley catheter or equivalent.Contraindications: there are no known contraindications for use with patients who have indwelling, urological catheters in place.Precautions: during system start up and in general practice, plug the bd sensica¿ urine output system into a wall power supply whenever possible.The system screen will dim when the system is unplugged to maximize battery life.After using the system on battery back-up, plug it back into the wall power supply for recharging and to avoid system shut down due to a drained battery.After removing a patient from urine output monitoring with the bd sensica¿ urine output system, shut down the system completely to avoid battery drainage while not in use.Low priority alarms may interrupt urine output monitoring and require user action to resume normal urine output monitoring functions." correction: h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd h3 other text : the device was not returned.
 
Event or Problem Description
It was reported that on february 8, an registered nurse provided feedback to the sensica reimplementation survey that alleged deficiencies related to the device performance and safety.The registered nurse responded that the sensica urine output system did not measure core bladder temperature within the specifications of the instructions for use (+ or -0.2 degrees c or + or -0.4 degrees f) when compared to swan measurements.The registered nurse documented that the sensica core body temperature was 0.5 degrees f higher than the swan measured temperature.

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA UO SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16475487
Report Number1018233-2023-01409
Device Sequence Number3126155
Product Code EXS
UDI-Device Identifier00801741215612
UDI-Public(01)00801741215612
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCCS1001
Device Catalogue NumberSCCS1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown